# SDR 2006UALA00620

- Difficulty date: March 30, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN BODY FRAME WEB IS CRACKED AT STRINGER CUT OUT BS 727 STR 14R.  TRIMED OUT DAMAGE FABRICATED DOUBLER AND FILLER AND INSTALLED THE REPAIR PER AAR EAI060128 AND UNITED EVA-60171.
